# SDR VNAA0302018

- Difficulty date: February 19, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N431JS
- Make and model: Dorner DO328100
- Aircraft serial: 3028
- Aircraft time: 19,538 hours, 16,569 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Failed
- Location: Cabin Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT FROM DCA, THE CREW RECEIVED A MAIN CABIN DOOR OPEN INDICATION ON THE RED WARNING PANEL.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND LANDED AT THE NEAREST SUITABLE AIRPORT, DCA.  MAINTENANCE PRESSURIZED THE AIRCRAFT AND THE MESSAGE FLICKED REPEATEDLY DURING THE INSPECTION.  THE AIRCRAFT WAS THEN FERRIED TO DAY.  MAINTENANCE AT DAY INSPECTED AND REPLACED THE PASSENGER DOOR LINK ROD IN ACCORDANCE WITH DORNIER SI 328-52-077.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
